MAUDE Adverse Event Report: BIOMET MICROFIXATION T15 HEXALOBE DRIVE SILVER; DRIVER, PROSTHESIS

BIOMET MICROFIXATION T15 HEXALOBE DRIVE SILVER; DRIVER, PROSTHESIS
Catalog Number 201.047.15
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the blade fractured with the tip being fractured off.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h11.A visual inspection was conducted on the qty one 201.047.15 blade lot number 1123101 and qty one 201.047.15 lot number 1122416.Both blades show signs of multiple uses including heavy marking and scratching on the blade surfaces.Further inspection shows that both blades have twisted/ bent.The complaint for both blades is confirmed.A determination cannot be made as to what caused the blades to twist/ bend.Review of the dhr's identified no deviations or anomalies.Supplier dhr reviews were not performed as products have approximate field ages of 1 and 2 years, with an unknown number of uses.Visual inspection shows signs of multiple uses included marking/ scratching on the product surface and there is no indication that a manufacturing deficiency occurred.Harm severity 1/2 non-reportable.A definitive root cause cannot be determined.The reported event is confirmed, based on product return.The device evaluation found that the device was not fractured, but rather bent/twisted.This is not a reportable malfunction and based on available information, the event did not contribute to patient injury.Therefore, this would not be considered a reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
T15 HEXALOBE DRIVE SILVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21633028
Report Number0001032347-2025-00134
Device Sequence Number9235480
Product Code HWR
UDI-Device Identifier00851599007655
UDI-Public(01)00851599007655(10)1122416
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number201.047.15
Device Lot Number1122416
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown